# SDR SWIA2019050145812

- Difficulty date: April 8, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 39,822 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ALONG TOP PARTION OF PASSENGER DOOR SILL ANGLE FROM FS 312.00 THRU FS 346.00. (C-CHECK) RO: 04/28/2019 REMOVED AND REPLACED PAX DOOR SILL ANGLE ASSY WITH NEW PAX DOOR SILL ASSEMBLY IAW SRM.
